View Complete Reference

Giuliano-Antonini, R (1991)

On the notion of uniform distribution mod 1

Fibonacci Quarterly 29(3), pp. 230-234.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.

Abstract: The notion of a uniformly distributed sequence mod 1 is a classical tool of number theory, but it is well known that there exist sequences which are not uniformly distributed; it turns out that this kind of sequence is more conveniently treated by notions other than the classical ones. In this paper one such notion is used, which enables us to study the sequence formed by the fractional parts of decimal logarithms of the integers (it is well known that this sequence is not uniformly distributed in the classical sense). With our result, we obtain a simple solution of the so-called first digit problem.

@article {, AUTHOR = {Rita Guiliano-Antonini}, TITLE = {On the notion of uniform distribution mod 1}, JOURNAL = {Fibonacci Quarterly}, YEAR = {1991}, VOLUME = {29}, NUMBER = {3}, PAGES = {230--234}, URL = {},

Reference Type: Journal Article

Subject Area(s): Number Theory